Posted by: PS | 2011-08-31

Burning after sex

I ve been using triphasil for 4 years as a birth control, last year i started to have yeast few days before my periods and went to a GP then i was given anti biotics then it will disappear and come back again after 2 months or so, i have used betadin doch, cetro soda, drink lots of water, did papsmear (noting is wrong) and now im even scared to have sex coz my clitoris (vulva) burns so bad n feel as if is swollen, some times i even feel as if my vagina has cuts or is tearing during sex and it burns.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions for ways of preventiung recurrent thrush. Antibiotics are not the right thing to use.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Janine | 2011-09-01

This sounds like an infection of some sort. Go see you Gynae or GP.

Reply to Janine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.